About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 503267, 7 pages
http://dx.doi.org/10.1155/2013/503267
Research Article

Green's Function Method for Self-Adjoint Realization of Boundary-Value Problems with Interior Singularities

Department of Mathematics, Faculty of Arts and Science, Gaziosmanpaşa University, 60250 Tokat, Turkey

Received 24 June 2013; Accepted 5 September 2013

Academic Editor: Ravshan Ashurov

Copyright © 2013 K. Aydemir and O. Sh. Mukhtarov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • O. Sh. Mukhtarov, and K. Aydemir, “New Type of Sturm-Liouville Problems in Associated Hilbert Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Kadriye Aydemir, and Oktay Sh Mukhtarov, “Spectrum and Green's Function of a Many-Interval Sturm-Liouville Problem,” Zeitschrift Fur Naturforschung Section A-A Journal Of Physical Sciences, vol. 70, no. 5, pp. 301–308, 2015. View at Publisher · View at Google Scholar
  • Dan Mu, Jiong Sun, and Ji-Jun Ao, “Asymptotic Behavior Of Eigenvalues And Eigenfunctions Of Sturm-Liouville Problems With Coupled Boundary Conditions And Transmission Conditions,” Operators And Matrices, vol. 9, no. 4, pp. 877–890, 2015. View at Publisher · View at Google Scholar
  • Kadriye Aydemir, and Oktay Sh Mukhtarov, “Variational principles for spectral analysis of one Sturm-Liouville problem with transmission conditions,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar